# SDR AC2A66F04292011

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N7266F
- Make and model: Skrsky S76A
- Aircraft serial: 760273
- Aircraft time: 25,074 hours
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Broken
- Location: Torque Indicator
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFLIGHT THE NR 2 TORQUE NEEDLES ON BOTH TORQUE GAUGES DECREASED BY 35 PERCENT COMPARED TO THE NR1. T5 AND NG REMAIND THE SAME.
